Doctor insights on:
Vitamin B12 Hives
I m type 2 diabetic hemoglobin 12.5, ferritin 89.29, folate >24 to increase the hemoglobin taking ferrous sulfate 625mg can I take folic acid & b12..?
Not clear: No clear evidence for the causal-effect relationship between the two. PA is an autoimmue-mediated destruction of parietal cells in stomach, resuling in impairmnent of B12 absorption. Certainly it is possible that pernicious anemia may co-exist or exacerbate duodenitis via immune process or loss of balance in duodenal fluid, or anemia. But the causal-effect relationship is not well established. ...Read moreSee 2 more doctor answers
22yo f, ciu, asthma, had hives after taking meds prescribed. Also chills and coughing. Took puffer, but hives still there, cough gone. Anaphylaxis?
Hard to say: From your information, the issues are not clear. Hives are relatively common and but whether they are related to anaphylaxis or not is often hard to sort out.If your asthma flared and the hives appeared at the same time, they may be connected and you should consult the treating doc immediately. ...Read moreSee 1 more doctor answer
Generally not but if: B12 deficiency is relatively common and if mild, often cause no symptoms. If deficiency is chronic and more severe, anemia may develop, fatigue, irritability, and nerve damage may occur. Severe deficiency can lead to dementia as well. Any of these condition, if severe, can cause secondary etc..B12 is an important vitamin and treatment is relatively easy/inexpensive..Consult your doc..Good luck. ...Read more
Can you donate blood if you are taking prescription medications? Klonipin , cymbalta, 1 mg folic acid, singulair, qvar, Ventiolin , nasonex, latuda, (lurasidone) trazodone, as well as Allegra, and a multivitamin .
No: There is no association between the two. ...Read more
My vit B12 is 1855 due to meds for 3 months n 2 injections both prescribed. I have stopped from 1 month. How to reduce vit B12 fast? I have acne reac
Can you develop hives suddenly after long term use of daily baby aspirin (15 years). IgE normal. Recurrent hives x 9 months. Skin test/ labs normal. ?
Yes: Sorry to hear you have this very distressing condition. Random onset of hives is quite common and may not have anything to do with the aspirin particularly if there has been no lapse in the aspirin regimen. Labs cannot confirm or rule out aspirin allergy. A careful history taking and timeline is essential. FYI Aspirin / NSAIDS sensitivity (aka AERD) is a different animal. ...Read more
ANA 1:640, malar rash in sun, periodic leukopenia,pleuritic chest pain,photosens rashes,mouth sores,raynauds,muscle & joint pain;sed rate,C3,C4 normal?
What could cause frequent pvcs (benign) daily? Bupropion XL 150mg 3x daily, Prozac (fluoxetine) 20mg, or the combo? Also take 200mg modafinil, levothroid 88mcg.
Your medications: The Modafinil is a stimulant which can cause abnormal hearth rhythms. Your levothroid, if not properly dosed could do it as well, ask your doctor for a blood test to make sure that dose is not too high for you. Being 58 years old, you could have heart problems unrelated to the medications. You should see a doctor to get this evaluated. ...Read more
Ana 1:80 homogeneous, sed rate 51, chronic post nasal drip, inflamed sinuses, osteo arthritis, fatigue, brain fog. What are some possible explanations?
Labs not helpful: These are generally unrelated problems. Chronic sinusitis and post nasal drip are likely one and the same. Arthritis may be just that. The ANA and ESR are nonspecific and may be "normal" although elevated. The list of things that can cause fatigue and brain fog is rather extensive and is probably best answered in person with your doc. ...Read moreSee 1 more doctor answer
Yes: The otc cold remedies taken as directed are safe with antibiotics. ...Read more
My liver tests are as follows:
Bilirubin Direct : 0.3 mg/dL, Bilirubin Indirect : 1.8 mg / dl, Globulin : 5.6 g / dL
Should I be concerned
? Gilbert's disease: It is a familial (autosomal dominant), common (2-5% of people), unconjugated hyperbilirubinemia (blood bilirubin measures 1-5mg/dl), not due to breakdown of blood. It is associated with reduced enzyme levels of udp glycuronyl transferase, that results in jaundice when patients fast or suffer an infection. It does not shorten life or raise insurance rates, but may predispose to tylenol (acetaminophen) toxicity. ...Read more
I take a multivitamin plus vitamin c, d, all b's with niacin and fish oil, calcium, red yeast rice, should I take the vitamin magnesium with these & why?
I don't like it.: Truth be told, I don't like combining Niacin with the red yeast rice as they can both have toxic effects upon the liver. I hope you're having your liver blood enzyme levels monitored on that combination. Adding Magnesium to all of this is not my concern as I don't see any issue in that as long as your doses of all these other medications are not excessive. ...Read moreSee 2 more doctor answers
Prevacid (lansoprazole) for barrett's esophagus. Armour thyroid 120 mg( graves thyroidectomy 40 yrs ago), bupropion 75mg bid. Drug interaction? Hair loss sick etc
You can use a drug interaction checker whenever you have questions about drug-drug interactions or drug - food interactions. Here is one option (Drugs.Com): https://www.drugs.com/drug_interactions.php Your pharmacist is also an excellent source of information.
Pregnancy/anemia: If you were not anemic before pregnancy and now becomes anemic after the pregnancy, this is most likely physiological or dilutional anemia, i.e. greater expansion of plasma volume over red cell volume increase during the pregnancy. During the pregnancy, your iron and folate (folic acid) requirement will be increased for fetus and placenta. ...Read more
- Talk to a doctor live online for free
- B12 vitamins
- Vitamin b12
- Hives vitamin d
- Ask a doctor a question free online
- Vitamin b12 fat soluble vitamins
- Cataract surgery vitamin b12
- Vitamin b12 tablets or injections
- Lipotropic vitamin b12 injections
- Talk to a dermatologist online for free